MAUDE Adverse Event Report: ABBOTT VASCULAR FEMOSTOP GOLD; CLAMP, VASCULAR

ABBOTT VASCULAR FEMOSTOP GOLD; CLAMP, VASCULAR
Model Number C11165
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: date of event is estimated as 09/11/2024, h6: medical device problem code 2017 - use after expiration.
 
Event or Problem Description
It was reported that two femostop gold devices had an error message (possibly related to the battery life).Additionally, the second device was used out of date [used after expiration].No additional information was provided.
 
Event or Problem Description
Subsequent to the initially filed report, the following information was received: there was no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The investigation determined the noted battery issue appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.B3 correction: date of event updated from 9/11/2024 to 9/12/2024.H6 correction: code 2199 removed and 2645 added.

Brand Name
FEMOSTOP GOLD
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20384114
Report Number2024168-2024-11771
Device Sequence Number20451334
Product Code DXC
UDI-Device Identifier05414734050036
UDI-Public(01)05414734050036(17)230116(10)7986071
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2023
Device Model NumberC11165
Device Catalogue NumberC11165
Device Lot Number7986071
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown